# SDR ASOA201001285

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT LOWER LT 621 BULKHEAD OTBD IS CRACKED. FOUND TO BE CRACKED, LT FS 621 BULKHEAD FLOOR SUPPORT ANGLE. REMOVED CRACKED LT FS 621 FLOOR SUPPORT ANGLE AND FOUND TO BE PREVIOUSLY REPAIRED IAW REO 601R-53-61-117 AND FOUND 11EA ELONGATED FASTENER HOLES THROUGH FS 621 BULKHEAD.  REPAIR OF THE DAMAGED PORTIONS OF ANGLE 601R35031-239 IS COMPLETED IAW REO 601R-53-61-117 AND MEETS WITH ALL ITS REQUIREMENTS.  APPLIED CORROSION INHIBITOR IAW SRM 51-21-01. ASA RII C/W 5300044.
